Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
goukis362

been off accutane...getting annoying whiteheads...

hi, ive been off accutane for 3 months.....its been the best thing...i have no pimples whatso ever except for annoying whiteheads...i have a bunch of them....they are just annoying....anyone know how to get rid of them? i dont wanna use acne wash since the doc said not to irratate the skin...thanks

Share this post


Link to post
Share on other sites

me too! aren't they awful? I just started using Aveeno Clear Complection Bar with Salicylic acid, and withing a few days my white heads were pretty much gone.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×